Coming off antidepressants Peroxotine, TMI maybe please help

Hi ladies, I have been on Peroxotine for 3 weeks up until a week ago. I was only on them for 3 weeks because they made me feel SO ill constantly and after 3 weeks I could no longer cope with it. Ever since I have come off them (I was on 20mg) I have had the worst sharp stomach pains daily (every couple of hours) and diarreah up to 4 times a day. I really dont know if this is normal but Im getting really fed up of feeling crap still! The pains feel like horrible sharp intense period pains (they are so painful I have to bend over or sit down and they take my breath away) and some sometimes I have diarreah afterwords. Can anyone help? Sorry for the TMI! xx

Replies

  • some anti depressants work by affecting the liver function and the detox can screw up the system. I've not got personal experience of your meds but you might want to just talk to your gp if its affecting you badly, good luck and I hope it improves..
Sign In or Register to comment.

Featured Discussions